Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/14933
Title: Reviewing articles for tourism journals
Authors: Law, R 
Leung, D 
Li, G
Issue Date: 2013
Publisher: Pergamon Press
Source: Annals of tourism research, 2013, v. 43, p. 643-645 How to cite?
Journal: Annals of tourism research 
URI: http://hdl.handle.net/10397/14933
ISSN: 0160-7383
EISSN: 1873-7722
DOI: 10.1016/j.annals.2013.06.008
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

2
Last Week
0
Last month
0
Citations as of Dec 7, 2018

WEB OF SCIENCETM
Citations

1
Last Week
0
Last month
0
Citations as of Dec 8, 2018

Page view(s)

73
Last Week
0
Last month
Citations as of Dec 10, 2018

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.